About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 386983, 9 pages
http://dx.doi.org/10.1155/2012/386983
Research Article

On the Convergence of Multistep Iteration for Uniformly Continuous -Hemicontractive Mappings

1Department of Mathematics and Physics, Shijiazhuang Tiedao University, Shijiazhuang 050043, China
2Hajvery University, 43-52 Industrial Area, Gulberg III, Lahore 54660, Pakistan
3Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 18 July 2012; Revised 25 August 2012; Accepted 28 August 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Zhiqun Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiqun Xue, Arif Rafiq, and Haiyun Zhou, “On the Convergence of Multistep Iteration for Uniformly Continuous -Hemicontractive Mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 386983, 9 pages, 2012. doi:10.1155/2012/386983